MAUDE Adverse Event Report: STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS

STRYKER SPINE-SWITZERLAND XIA BLOCKER; SPINAL INTERLAMINAL FIXATION ORTHOSIS
Catalog Number 03756230
Medical Device Problem Codes Mechanical Problem (1384); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Injury (2348)
Date of Event 04/21/2016
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that; patient experienced low back pain.Surgeon suspected loose pedicle screw based off of slight radiolucency visible around lt l3 screw.
 
Additional Manufacturer Narrative
Risk assessment; no lot # was provided, so a manufacturing record review could not be performed.The probable root cause cannot be determined conclusively due to no device returned and insufficient information received.
 
Event or Problem Description

Brand Name
XIA BLOCKER
Common Device Name
SPINAL INTERLAMINAL FIXATION ORTHOSIS
Manufacturer (Section D)
STRYKER SPINE-SWITZERLAND
le crêt-du-locle 10 a
la chaux-de-fonds 2300
CH  2300
MDR Report Key5665000
Report Number0009617544-2016-00194
Device Sequence Number16216633
Product Code KWP
UDI-Device Identifier04546540147257
UDI-Public(01)04546540147257
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K060361
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2016
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number03756230
Device Lot NumberUNKNOWN
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/21/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/18/2016
Supplement Report FDA Received Date10/26/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age50 YR
Patient Weight145